banner

Faculty

Madhu Kant Sharma

Madhu Kant Sharma
PhD (Mathematics), IIT Madras
079-68261554 # 1109, FB-1 , DA-IICT, Gandhinagar, Gujarat, India – 382007 madhukant_sharma[at]daiict[dot]ac[dot]in https://www.researchgate.net/profile/Madhukant-Sharma, https://scholar.google.com/citations?user=o_BY9JYAAAAJ&hl=en

Dr. Madhu Kant Sharma received his M.Sc. (Mathematics) degree (2008-2010) from the Indian Institute of Technology Kanpur, and his Ph.D. degree in Mathematics (2011-2015) from the Indian Institute of Technology Madras. He has held academic positions as an Assistant Professor at the Mahindra EcoleCentale Hyderabad (Aug. 2015 – Jul. 2018) and at the Indian Institute of Information Technology Dharwad (Aug. 2018 – May 2020). Since June 2020, he has been with the Dhirubhai Ambani Institute of Information and Communication Technology (DA-IICT) Gandhinagar as an Assistant Professor. His current research interests include the analytical and numerical study of Fractional Differential Equations (FDEs), Applications of FDEs, Optimization Techniques, and Signal Processing.

Fractional Differential Equations, Optimization, Numerical Methods for PDEs

  • Madhukant Sharma, Shruti Dubey, Existence of Solutions to Sobolev type Nonlocal Nonlinear Functional Integrodifferential Equations involving Caputo derivative, Differential Equations and Dynamical Systems, ISSN: 0974-6870, https://doi.org/10.1007/s12591-019-00505-8, 2019.
  • Indira Mishra, Madhukant Sharma, Approximate Controllability of a Non-Autonomous Differential Equation, Proceedings – Mathematical Sciences, ISSN: 0253-4142, (2018), 128(3), https://doi.org/10.1007/s12044-018-0391-6
  • Madhukant Sharma, Shruti Dubey, Analysis of Fractional Functional Differential Equations of Neutral Type with Nonlocal Conditions, Differential Equations and Dynamical Systems, ISSN:0974-6870, (2017), 25, 499-517, https://doi.org/10.1007/s12591-016-0290-1.
  • Madhukant Sharma, Shruti Dubey, Controllability of Sobolev type Nonlinear Nonlocal Fractional Functional Integro-differential Equations, Progress in Fractional Differentiation and Applications, ISSN: 2356-9336, (2015), 1(4), 281 – 293, http://dx.doi.org/10.18576/pfda/010405
  • Madhukant Sharma, Shruti Dubey, Controllability of Nonlocal Fractional Functional Differential Equations of Neutral Type, International Journal of Dynamical Systems and DifferentialEquations, ISSN: 1752-3583, (2015), 5(4), 302 – 321, https://dx.doi.org/10.1504/IJDSDE.2015.072840
  • Madhukant Sharma, B. V. Rathish Kumar, Vivek Sangwan, S. K. Murthy, Modeling and simulation of dispersed two – phase flows of bubbles, drops and particles, World Journal of Modelling and Simulation, ISSN: 1746-7233, (2015), 11(2), 145 – 160, http://www.wjms.org.uk/wjmsvol11no02paper07.pdf
  • Madhukant Sharma, Shruti Dubey,Asymptotic Behavior of Solutions to Nonlinear Nonlocal Fractional Functional Differential Equations, Journal of Nonlinear Evolution Equations and Applications, ISSN: 2161-3680, (2015), 2015(2), 21 – 30, http://www.jneea.com/sites/jneea.com/files/JNEEA-vol.2015-no.2.pdf
  • Shruti Dubey, Madhukant Sharma, Solutions to Fractional Functional Differential Equations with Nonlocal Conditions, Fractional Calculus and Applied Analysis, ISSN: 1314-2224, (2014),17(3), 654 – 673, https://doi.org/10.2478/s13540-014-0191-3
  • Computational and Numerical Methods
  • Analysis of Functions of Single Variable & ODEs
  • Probability, Statistics and Information Theory
Back to Top
Back to Top